# SDR DALA2019051603029

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 47,718 hours, 38,311 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL210 WE NOTICED A RED UNSAFE LIGHT IN THE LEFT MAIN LANDING GEAR WITH THE HANDLE IN THE UP POSITION. COMPLIED WITH THE QRH PROCEEDURE. RED LIGHT REMAINED. MTC REQUESTED A RETURN TO ATL. REPLACED LT MAIN GEAR UP AND LATCH PROXIMITY SENSOR D1-26 PER AMM 32-61. ACCOMPLISHED GEAR SWING PER 32-61-02, ALL INDICATION NORMAL. (LP#3795176)
